# SDR P5CA9600170

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Mount Plate
- Part number: 69B902623
- Condition: Cracked
- Location: Nr 4 Tt2 Sensor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 TT2 SENSOR MOUNT PLATES CRACKED.  PLATES REPLACED ND SENSOR, REINSTALLED AS PER MM 73-21-04.  LEAK CHECK SATISFACTORY.
